# SDR SWAA2024102142946

- Difficulty date: September 27, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-006: AFT CARGO FLOOR PANEL 140DF HAS CORROSION AT FASTENER HOLES AND ALONG EDGES<[01] UPON FURTHER INVESTIGATION; FOUND THAT CORROSION WAS 25 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A255451 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL; FABRICATED PANEL 140DF; TREATED AND PRIMED PANEL 140DF;[02] UPON FURTHER INVESTIGATION; FOUND THAT CORROSION WAS 25 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A255451 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL; FABRICATED PANEL 140DF; TREATED AND PRIMED PANEL 140DF IAW SRM 53-00-53-1A-1;[03] UPON FURTHER INVESTIGATION; FOUND THAT CORROSION WAS 25 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A255451 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-30-53-0I-1; FABRICATED PANEL 140DF IAW 50-10-04-400-801; TREATED AND PRIMED PANEL 140DF IAW AMM 51-21-41-370-801; AMM 51-21-72-370-801;[04] AUDIT C/W
